Unit fraction expansions on rings of integers in algebraic number field

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)69-69
JournalDefault journal
Publication statusPublished - 1984 Aug 3

Cite this

Unit fraction expansions on rings of integers in algebraic number field. / Yokota, Hisashi.

In: Default journal, 03.08.1984, p. 69-69.

Research output: Contribution to journalArticle

@article{4d9c83a4fd87407b8405f669d6597b24,
title = "Unit fraction expansions on rings of integers in algebraic number field",
author = "Hisashi Yokota",
year = "1984",
month = "8",
day = "3",
language = "English",
pages = "69--69",
journal = "Default journal",

}

TY - JOUR

T1 - Unit fraction expansions on rings of integers in algebraic number field

AU - Yokota, Hisashi

PY - 1984/8/3

Y1 - 1984/8/3

M3 - Article

SP - 69

EP - 69

JO - Default journal

JF - Default journal

ER -